# SDR QXEA2009081300611

- Difficulty date: August 9, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 19,721 hours, 14,582 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Lt Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - LEFT ENG BLEED CAUTION MSG AFTER TAKEOFF.  NO FAULTS REPORTED IN MDC, PERFORMED GVI OF L BLEED LOOPS, NO DEFECTS FOUND.  FOUND SMALL AIR LEAK ON L AIR CONDITIONING PACK, TIGHTENED V BAND CLAMP, NO FURTHER LEAKS FOUND.  PERFORMED BLEED - AIR LEAK DET & WARNING SYST OPS CHECK.  OPS CHECK GOOD.  GROUND RAN AIRCRAFT AT TAKEOFF FOR APPROX 5 MIN & CLIMB FOR 2 MIN.  NO CAUTION MSGS OR FAULTS OK FOR CONTINUED SERVICE.  NO PARTS REPLACED.
